# SDR DALA2016112309217

- Difficulty date: August 29, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 74,945 hours, 34,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED IN AFT CARGO BAY BETWEEN FRAMES 48 AND 49 STRINGER 38R.  REPAIRED THE  WEB IAW PRI ER/A.
